Extending maps between pre-uniform spaces
Keywords:Minimal, Round, Pre-uniform, Completion, Extension
AbstractWe give sufficient conditions on a uniformly continuous map f: (X,U) â†’ (Y, V ) between completable T1-pre-uniform spaces (X,U), (Y, V ) to have a continuous or a uniformly continuous extension f:X â†’ Y between the corresponding completions.
A. García-Máynez and R. Mancio Toledo, Completions of pre-uniform spaces, Appl. Gen. Topol. 8, no. 2 (2007), 213–221.
A. García-Máynez and A. Tamariz, Topología General, Ed. Porrúa, México, 1988.
D. Harris, Structures in Topology, Memoirs of The American Mathematical Society, No. 115, Providence, Rhode Island, AMS, 1971.
R. Mancio Toledo, Los espacios pre-uniformes y sus completaciones, Ph. D. Thesis, UNAM, 2006.
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.